RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 103, Issue 2, paper published in the English version journal (Mi mz11361)  

Papers published in the English version of the journal
Brief Communications

Notes on the Paper “On $SS$-Quasinormal and $S$-Quasinormally Embedded Subgroups of Finite Groups” of Shen et al.

Changwen Lia, X. Yib, Yuemei Maoc

a Jiangsu Normal University, Xuzhou, China
b Zhejiang Sci-Tech University, Hangzhou, China
c University of Datong of Shanxi, Datong, China

Abstract: We correct an error in the paper of Z. Shen, S. Li, and J. Zhang published in [4]. In addition, we give an answer to a question posed by the authors.

Keywords: $S$-quasinormally embedded, $S$-quasinormal, Sylow subgroups.

Funding Agency Grant Number
National Natural Science Foundation of China 11401264
11571145
The project was supported by the Natural Science Foundation of China under grants 11401264 and 11571145.

Author to whom correspondence should be addressed


English version:
Mathematical Notes, 2018, 103:2, 313–315

Bibliographic databases:

Received: 12.04.2015
Revised: 16.08.2016
Language:

Citation: Changwen Li, X. Yi, Yuemei Mao, “Notes on the Paper “On <nobr>$SS$</nobr>-Quasinormal and <nobr>$S$</nobr>-Quasinormally Embedded Subgroups of Finite Groups” of Shen et al.”, Math. Notes, 103:2 (2018), 313–315

Citation in format AMSBIB
\Bibitem{LiYiMao18}
\by Changwen~Li, X.~Yi, Yuemei~Mao
\paper Notes on the Paper “On
<nobr>$SS$</nobr>-Quasinormal
and
<nobr>$S$</nobr>-Quasinormally Embedded Subgroups
of Finite Groups” of Shen et al.
\jour Math. Notes
\yr 2018
\vol 103
\issue 2
\pages 313--315
\mathnet{http://mi.mathnet.ru/mz11361}
\crossref{https://doi.org/10.1134/S0001434618010339}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000427616800033}
\elib{http://elibrary.ru/item.asp?id=36010735}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85043763294}


Linking options:
  • http://mi.mathnet.ru/eng/mz11361

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:64

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020